# SDR TIMA20151127009

- Difficulty date: November 27, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- Aircraft time: 38,153 hours, 49,964 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 1143800513
- Part serial: 191
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL WARNING HORN SOUNDED CONTINUOUSLY FROM THE TIME THE ACFT TOOK OFF.  PILOT ELECTED TO RETURN TO TAKEOFF AIRFIELD FOR AN UNEVENTFUL LANDING.  SUBSEQUENT INSPECTION REVEALED THE LIFT DETECTOR COMPUTER WAS FAULTY.
